About this Journal Submit a Manuscript Table of Contents
International Journal of Analysis
Volume 2013 (2013), Article ID 763261, 10 pages
http://dx.doi.org/10.1155/2013/763261
Research Article

Employing Common Limit Range Property to Prove Unified Metrical Common Fixed Point Theorems

1Department of Mathematics, Aligarh Muslim University, Aligarh 202 002, India
2Near Nehru Training Centre, H. No. 274, Nai Basti B-14, Bijnor, Uttar Pradesh 246 701, India

Received 29 January 2013; Accepted 4 April 2013

Academic Editor: Chuanxi Qian

Copyright © 2013 Mohammad Imdad and Sunny Chauhan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohammad Imdad and Sunny Chauhan, “Employing Common Limit Range Property to Prove Unified Metrical Common Fixed Point Theorems,” International Journal of Analysis, vol. 2013, Article ID 763261, 10 pages, 2013. doi:10.1155/2013/763261